Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 32, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 10, 2015, 5:53 PM CDT for 4 counties in Oklahoma. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 5:53 PM CDT (22:53 UTC)
- Expired
- May 10, 2015, 10:05 PM CDT
- In force
- 4 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atoka County, OK, Bryan County, OK, Coal County, OK, Johnston County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 6:30 PM CDT | FLASH FLOOD | Stringtown, OK | DELAYED REPORT OF CREEKS AND STREAMS OUT OF THEIR BANKS AND FLOODING HOMES IN AREAS IN AND EAST OF STRINGTOWN. |
| May 10, 8:40 PM CDT | FLASH FLOOD | Coalgate, OK | NUMEROUS CREEKS, STREAMS, AND RIVERS OUTSIDE THEIR BANKS AND OVER ROADS. FLOODING CONTINUED INTO THE NIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1564 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
718
WGUS54 KOUN 102253
FFWOUN
OKC005-013-029-069-110145-
/O.NEW.KOUN.FF.W.0032.150510T2253Z-150511T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
553 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTH CENTRAL BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...
ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...
COAL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 845 PM CDT
* AT 552 PM CDT...DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS
PRODUCING HEAVY RAIN FROM TISHOMINGO TO ATOKA. ONE TO FOUR INCHES
OF RAIN HAVE FALLEN ALREADY TODAY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ATOKA...COALGATE...WAPANUCKA...STRINGTOWN...LEHIGH...MILBURN...
TUSHKA...CANEY...BROMIDE...CENTRAHOMA...LANE...FILLMORE...
CONNERVILLE...REAGAN...CLARITA...COLEMAN...WARDVILLE...DAISY...
OLNEY AND PHILLIPS.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE LIKELY IN THE
WARNED AREA THROUGH 845 PM. THIS WILL ONLY ENHANCE FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3451 9578 3416 9578 3415 9598 3413 9595
3430 9693 3450 9658 3450 9651 3454 9651
3477 9609 3468 9609 3468 9589 3459 9588
3459 9567 3451 9567
$$
MBS2 follow-up statements
102
WGUS54 KOUN 110139
FFWOUN
OKC005-013-029-069-110345-
/O.EXT.KOUN.FF.W.0032.000000T0000Z-150511T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
839 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTH CENTRAL BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...
ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...
COAL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 1045 PM CDT
* AT 837 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN IN EASTERN ATOKA COUNTY. ONE TO FOUR INCHES OF RAIN
HAVE FALLEN SINCE MIDNIGHT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ATOKA...COALGATE...WAPANUCKA...STRINGTOWN...LEHIGH...MILBURN...
TUSHKA...CANEY...BROMIDE...CENTRAHOMA...LANE...FILLMORE...
CONNERVILLE...REAGAN...CLARITA...COLEMAN...WARDVILLE...DAISY...
OLNEY AND PHILLIPS.
ADDITIONAL RAINFALL AMOUNTS UP TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 1045 PM WITH THE HIGHEST AMOUNTS IN EASTERN
ATOKA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3451 9578 3416 9578 3415 9598 3413 9595
3430 9693 3450 9658 3450 9651 3454 9651
3477 9609 3468 9609 3468 9589 3459 9588
3459 9567 3451 9567
$$
MBS882
WGUS74 KOUN 110305
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1005 PM CDT SUN MAY 10 2015
OKC005-013-029-069-110315-
/O.CAN.KOUN.FF.W.0032.000000T0000Z-150511T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSTON OK-BRYAN OK-ATOKA OK-COAL OK-
1005 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING FOR CENTRAL JOHNSTON...NORTH CENTRAL
BRYAN...ATOKA AND COAL COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED. FLOODING IS STILL A THREAT FROM DAYS OF
HEAVY RAINFALL. AN AREAL FLOOD WARNING REMAINS IN EFFECT UNTIL 945
AM MONDAY MORNING.
LAT...LON 3451 9578 3416 9578 3415 9598 3413 9595
3430 9693 3450 9658 3450 9651 3454 9651
3477 9609 3468 9609 3468 9589 3459 9588
3459 9567 3451 9567
$$
MBSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 10, 4:17 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 10, 4:17 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
417 PM CDT SUN MAY 10 2015
.DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE ATTEMPTING TO DEVELOP AHEAD OF AND
BEHIND A COLD FRONT. THESE STORMS ARE STRUGGLING TO DEVELOP.
PRIMARY THREAT...IF THEY INTENSIFY...WILL BE HAIL AND WIND. THE
TORNADO THREAT LOOKS LOW...AND LOOKS GREATEST ACROSS SOUTHEAST
OKLAHOMA. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE
ACROSS SOUTHEAST OKLAHOMA...WHERE FLOODING WILL BE AN ONGOING
ISSUE. FLASH FLOOD WATCH WILL CONTINUE AS ANY ADDITIONAL RAIN WILL
CAUSE FLOODING.
BEHIND THE FRONT...EXPECT SEASONABLY COOL WEATHER ON MONDAY AND
TUESDAY. A SHORT WAVE TROUGH AND ASSOCIATED ISENTROPIC LIFT IS
EXPECTED TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE
AREA LATE TUESDAY INTO EARLY THURSDAY. FORECAST INSTABILITY AND SHEAR
APPEAR TO BE MEAGER...THEREFORE THE SEVERE WEATHER RISK LOOKS
LIMITED. THERE MIGHT BE A BRIEF LULL IN PRECIPITATION LATE THURSDAY
INTO FRIDAY AS SHORT WAVE RIDGING MOVES INTO THE REGION.
A MORE SIGNIFICANT WAVE MAY APPROACH THE AREA BY NEXT WEEKEND WITH
MORE WIDESPREAD SHOWERS AND THUNDERSTORMS SATURDAY INTO SUNDAY. THE
FORECAST INSTABILITY AND SHEAR LOOK GREATER WITH THIS WAVE...SO SEVERE
WEATHER WILL BE POSSIBLE.
DUE TO THE SATURATED SOILS...FLOODING WILL BE A SIGNIFICANT
CONCERN WITH ANY ADDITIONAL RAIN THIS WEEK!
MAHALE
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 51 70 49 72 / 20 0 0 0
HOBART OK 49 69 48 71 / 10 0 0 10
WICHITA FALLS TX 54 72 52 72 / 10 0 0 20
GAGE OK 43 68 43 71 / 0 0 0 0
PONCA CITY OK 48 69 45 72 / 30 0 0 0
DURANT OK 59 74 54 73 / 80 10 10 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ026-028>032-039>043-
045>048-050>052.
TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ090.
&&
84/10Hazardous weather outlook, May 10, 5:20 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 520 PM CDT SUN MAY 10 2015 OKZ004>048-050>052-TXZ083>090-112220- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 520 PM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE STORMS ACROSS EXTREME SOUTHEAST OKLAHOMA WITH A SLIGHT RISK COVERING CENTRAL PARTS OF OKLAHOMA. LOCATION... THE ENHANCED RISK AREA GENERALLY COVERS ATOKA AND BRYAN COUNTIES. THE SLIGHT RISK AREA IS GENERALLY EAST OF A LINE EXTENDING FROM STILLWATER...TO NORMAN...TO WAURIKA. TIMING... THROUGH MIDNIGHT TONIGHT. IMPACTS... TORRENTIAL RAINFALL AND FLOODING... LARGE HAIL UP TO GOLF BALL SIZE... DAMAGING WINDS 60 TO 70 MPH... A FEW TORNADOES POSSIBLE MAINLY IN THE ENHANCED RISK AREA... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE ALERT FOR SEVERE WEATHER OPERATIONS THROUGH THIS EVENING. DISCUSSION... THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE AHEAD OF A COLD FRONT THAT WILL MOVE SLOWLY...NORTHWEST TO SOUTHEAST...OVER OKLAHOMA AND NORTHERN TEXAS. THERE ARE QUESTIONS ABOUT HOW MUCH INSTABILITY CAN BE REALIZED...BUT THE LATEST DATA SUPPORT THE GREATEST RISK FOR REDEVELOPMENT IN THE SLIGHT AND ENHANCED RISK AREAS. INITIATION COULD OCCUR EAST OF INTERSTATE-35. ALTHOUGH FLASH FLOODING RAINS WILL BE THE PRIMARY CONCERN...LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE. THE TORNADO THREAT WILL BE LOW AND MAINLY CONFINED TO THE ENHANCED RISK AREA OF SOUTHEAST OKLAHOMA. ALTHOUGH THE SEVERE THREAT WILL DIMINISH AFTER MIDNIGHT TONIGHT... STORMS MAY LINGER IN PARTS OF SOUTHERN AND SOUTHEASTERN OKLAHOMA... SOUTHEAST OF AN ARDMORE TO ADA TO HOLDENVILLE LINE...CAPABLE OF VERY HEAVY RAINFALL AND POSSIBLE FLOODING. .HEAVY RAIN... HEAVY RAINFALL...ESPECIALLY OVER EXTREME SOUTH CENTRAL AND SOUTHEAST OKLAHOMA WILL LEAD TO ADDITIONAL FLOODING AND FLASH FLOODING THROUGH TONIGHT. MANY CREEKS RIVERS ARE ALREADY ABOVE FLOOD STAGE AND ANY ADDITIONAL RAINFALL WILL WORSEN THE SITUATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY... .THUNDERSTORMS... STORM CHANCES RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH NEXT WEEKEND. SEVERE STORM POTENTIAL WILL EXIST ALONG WITH ADDITIONAL FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS/MAHALE
In the hours before
Special weather statement, May 10, 2:45 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CDT SUN MAY 10 2015
OKZ047-050>052-102030-
BRYAN OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
245 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRYAN...SOUTHEASTERN
LOVE...MARSHALL AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 330 PM
CDT...
AT 243 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR MADILL TO 3 MILES SOUTHWEST OF LEBANON TO NEAR CALLISBURG...
MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING RAINFALL...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MADILL...KINGSTON...COLBERT...SILO...MEAD...NIDA...LAKE TEXOMA...
LEBANON...LITTLE CITY...WOODVILLE...WILLIS...CARTWRIGHT...OAKLAND AND
MCBRIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3388 9709 3416 9682 3415 9639 3381 9652
3384 9662 3389 9659 3392 9666 3383 9671
3383 9676 3387 9681 3385 9685 3395 9691
3395 9698 3385 9702 3385 9709 3382 9705
3380 9709 3372 9711 3373 9711
TIME...MOT...LOC 1943Z 239DEG 29KT 3406 9680 3394 9695 3370 9704
AUSTINSpecial weather statement, May 10, 4:47 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 447 PM CDT SUN MAY 10 2015 OKZ047-048-051-052-102215- ATOKA OK-BRYAN OK-MARSHALL OK-JOHNSTON OK- 447 PM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ATOKA...NORTHWESTERN BRYAN...EASTERN MARSHALL AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 515 PM CDT... AT 446 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KINGSTON... MOVING NORTHEAST AT 40 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... KINGSTON...MILBURN...KENEFIC...NIDA...LITTLE CITY...WOODVILLE AND NORTHEASTERN LAKE TEXOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3388 9672 3395 9679 3427 9652 3417 9633 TIME...MOT...LOC 2146Z 223DEG 34KT 3396 9671 AUSTIN
Special weather statement, May 10, 4:57 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
457 PM CDT SUN MAY 10 2015
OKZ048-052-102245-
ATOKA OK-BRYAN OK-
457 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ATOKA AND
NORTHWESTERN BRYAN COUNTIES UNTIL 545 PM CDT...
AT 455 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DURANT...
MOVING NORTHEAST AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DURANT...ATOKA...CADDO...BOKCHITO...STRINGTOWN...TUSHKA...CANEY...
ARMSTRONG...LANE...BLUE...CALERA...BENTLEY AND SOUTHWESTERN ATOKA
RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3415 9590 3416 9598 3415 9598 3415 9596
3413 9594 3386 9636 3397 9650 3445 9608
3421 9581
TIME...MOT...LOC 2155Z 225DEG 38KT 3397 9637
AUSTINSpecial weather statement, May 10, 5:17 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
517 PM CDT SUN MAY 10 2015
OKZ046-047-050-051-102245-
CARTER OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
517 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARTER...LOVE...
MARSHALL AND SOUTH CENTRAL JOHNSTON COUNTIES UNTIL 545 PM CDT...
AT 513 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR TISHOMINGO TO 7 MILES SOUTHEAST OF LEON...MOVING NORTHEAST
AT 30 TO 40 MPH. THESE STORMS HAVE OCCASIONALLY BECOME SEVERE WITH
LARGE HAIL. FLOODING RAINS WILL BE A MAJOR CONCERN WITH THIS LINE OF
STORMS.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
MADILL...TISHOMINGO...MARIETTA...KINGSTON...THACKERVILLE...LEON...
RUSSETT...LEBANON...SOUTHERN LAKE MURRAY...BURNEYVILLE...WILLIS...
NORTHWESTERN LAKE TEXOMA AND OAKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3382 9721 3385 9717 3392 9721 3386 9733
3388 9733 3382 9738 3384 9746 3393 9745
3429 9657 3387 9679 3385 9686 3395 9691
3395 9698 3385 9702 3385 9709 3382 9705
3377 9709 3375 9718
TIME...MOT...LOC 2213Z 222DEG 77KT 3422 9665 3378 9736
AUSTINLocal storm report, May 10, 5:37 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL MADILL 34.09N 96.77W
05/10/2015 E1.00 INCH MARSHALL OK PUBLIC
REPORTED AT LOVE/S COUNTRY STORE
&&
MBSSpecial weather statement, May 10, 5:50 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 550 PM CDT SUN MAY 10 2015 OKZ025-027>030-040-102315- OKLAHOMA OK-POTTAWATOMIE OK-GRADY OK-MCCLAIN OK-CLEVELAND OK- GARVIN OK- 550 PM CDT SUN MAY 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OKLAHOMA... NORTHWESTERN POTTAWATOMIE...SOUTHEASTERN GRADY...SOUTHWESTERN MCCLAIN...EASTERN CLEVELAND AND NORTHWESTERN GARVIN COUNTIES UNTIL 615 PM CDT... AT 547 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM SOUTHEAST OKLAHOMA CITY TO NEAR GOLDSBY TO 3 MILES NORTHEAST OF BRADLEY...MOVING EAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 40 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LOCATIONS IMPACTED INCLUDE... NORMAN...MIDWEST CITY...PURCELL...CHOCTAW...NOBLE... LEXINGTON...GOLDSBY...WASHINGTON...BRADLEY...CRINER...LAKE THUNDERBIRD...STANLEY DRAPER LAKE...STELLA...NEWALLA...PAYNE AND LITTLE AXE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3545 9703 3489 9737 3483 9779 3545 9729 TIME...MOT...LOC 2247Z 263DEG 20KT 3533 9734 3516 9747 3490 9766
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:11 PM CDT | Tornado Warning | OUN | Bryan, Johnston, Marshall | 34 min |
| May 9, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Jefferson, Stephens | 39 min |
| May 9, 7:23 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 112 min |
| May 9, 7:33 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 27 min |
| May 9, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 11 min |
| May 9, 7:44 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 31 min |
| May 9, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 30 min |
| May 9, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, McClain, Stephens | 46 min |
| May 9, 8:24 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 9, 8:25 PM CDT | Flash Flood Warning | OUN | Carter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more | 3 hr |
| May 9, 8:32 PM CDT | Special Weather Statement | OUN | Custer | 28 min |
| May 9, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pottawatomie | 46 min |
| May 9, 9:06 PM CDT | Special Weather Statement | OUN | Custer | 24 min |
| May 9, 9:07 PM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| May 9, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Garvin, Murray, Pontotoc | 52 min |
| May 9, 9:32 PM CDT | Flash Flood Warning | OUN | Coal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 3 hr |
| May 9, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 44 min |
| May 9, 10:38 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| May 9, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray, Pontotoc | 49 min |
| May 9, 10:51 PM CDT | Special Weather Statement | OUN | Hughes | 24 min |
| May 9, 11:22 PM CDT | River Flood Warning | OUN | Hughes, Seminole | 58 hr |
| May 9, 11:34 PM CDT | Special Weather Statement | OUN | Coal | 26 min |
| May 10, 12:03 AM CDT | Special Weather Statement | OUN | Coal | 42 min |
| May 10, 12:17 AM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 51 hr |
| May 10, 3:15 AM CDT | River Flood Warning | OUN | Atoka | 4 days |
| May 10, 5:04 AM CDT | Special Weather Statement | OUN | Comanche, Greer, Jackson, Kiowa, Tillman | 56 min |
| May 10, 5:35 AM CDT | River Flood Warning | OUN | Hughes | 12 hr |
| May 10, 5:37 AM CDT | Special Weather Statement | OUN | Carter, Jefferson, Stephens | 53 min |
| May 10, 5:58 AM CDT | Special Weather Statement | OUN | Caddo, Kiowa, Washita | 32 min |
| May 10, 7:30 AM CDT | Special Weather Statement | OUN | Seminole | 30 min |
| May 10, 8:02 AM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 10, 8:05 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 40 min |
| May 10, 8:12 AM CDT | Special Weather Statement | OUN | Bryan | 33 min |
| May 10, 8:30 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 45 min |
| May 10, 9:03 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 10 hr |
| May 10, 12:09 PM CDT | Special Weather Statement | OUN | Marshall | 36 min |
| May 10, 12:29 PM CDT | Special Weather Statement | OUN | Kay | 31 min |
| May 10, 12:30 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 45 min |
| May 10, 12:35 PM CDT | Special Weather Statement | OUN | Garfield | 25 min |
| May 10, 12:54 PM CDT | Special Weather Statement | OUN | Coal, Johnston | 51 min |
| May 10, 12:58 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
| May 10, 1:01 PM CDT | Special Weather Statement | OUN | Kay | 29 min |
| May 10, 1:05 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| May 10, 1:32 PM CDT | Special Weather Statement | OUN | Kay | 28 min |
| May 10, 1:51 PM CDT | Special Weather Statement | OUN | Bryan | 39 min |
| May 10, 2:02 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 8 hr |
| May 10, 2:07 PM CDT | Special Weather Statement | OUN | Johnston | 38 min |
| May 10, 2:45 PM CDT | Special Weather Statement | OUN | Marshall | 45 min |
| May 10, 3:31 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston | 44 min |
| May 10, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 45 min |
| May 10, 4:09 PM CDT | Tornado Warning | OUN | Bryan | 36 min |
| May 10, 4:31 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 6 hr |
| May 10, 4:37 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 23 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 30 min |
| May 10, 4:47 PM CDT | Special Weather Statement | OUN | Marshall | 28 min |
| May 10, 4:57 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 48 min |
| May 10, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 32 min |
| May 10, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 50 min |
| May 10, 5:17 PM CDT | Special Weather Statement | OUN | Love, Marshall | 28 min |
| May 10, 5:23 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 37 min |
| May 10, 5:50 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 25 min |
| May 10, 5:55 PM CDT | Tornado Warning | OUN | Atoka | 23 min |
| May 10, 6:00 PM CDT | Special Weather Statement | OUN | Marshall | 45 min |
| May 10, 6:05 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more | 115 min |
| May 10, 6:23 PM CDT | Special Weather Statement | OUN | Love | 52 min |
| May 10, 6:45 PM CDT | Special Weather Statement | OUN | Atoka | 45 min |
| May 10, 6:51 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 39 min |
| May 10, 6:53 PM CDT | Special Weather Statement | OUN | Jefferson | 37 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.